# SDR CALA2025011001864

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 83,600 hours, 32,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - SEAT MOUNTED EMERGENCY LIGHT AT 22C AND 28C INOP. AT SEATS 22C & 28C, REPLACED DAMAGED PINS & SOCKETS ON LIGHT ASSY CONNECTORS IAW SWPM 20-42-01. EMERGENCY SEAT TRACK LIGHTING OPS CK'D NORMAL.
